Deep search:Searching for "WANG Guo-jin" in 'AUTHORGot 7 items.
index Title
1Rational offset approximation of rational Bézier curves
Author(s):CHENG Min, WANG Guo-jin  Clicked:4205  Download:2026  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.9 P.1561-1565  DOI:10.1631/jzus.2006.A1561
2A new algorithm for designing developable Bézier surfaces
Author(s):ZHANG Xing-wang, WANG Guo-jin  Clicked:4578  Download:2247  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.12 P.2050-2056  DOI:10.1631/jzus.2006.A2050
3Convexity-preserving interpolation of trigonometric polynomial curves with a shape parameter
Author(s):PAN Yong-juan, WANG Guo-jin  Clicked:4688  Download:2478  Cited:4  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.8 P.1199-1209  DOI:10.1631/jzus.2007.A1199
4Constrained multi-degree reduction of rational Bézier curves using reparameterization
Author(s):CAI Hong-jie, WANG Guo-jin  Clicked:4622  Download:2457  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.10 P.1650-1656  DOI:10.1631/jzus.2007.A1650
5Improvement of the termination criterion for subdivision of the rational Bézier curves
Author(s):ZHANG Ren-jiang, WANG Guo-jin  Clicked:3991  Download:1858  Cited:0  <Full Text>
Journal of Zhejiang University Science  2003 Vol.4 No.1 P.47-52  DOI:10.1631/jzus.2003.0047
6Computation of lower derivatives of rational triangular Bézier surfaces and their bounds estimation
Author(s):ZHANG Lei, WANG Guo-jin  Clicked:3489  Download:1646  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.100 P.108-115  DOI:10.1631/jzus.2005.AS0108
7New method for distinguishing planar rational cubic B-spline curve segments as monotone curvature variation
Author(s):Xu Hui-Xia, Wang Guo-Jin  Clicked:4229  Download:1717  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.101 P.165-173  DOI:10.1631/jzus.2006.AS0165
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE